# SDR AALA201807319004

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 60,646 hours, 26,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AISLE EMERGENCY LIGHT HOUSING IS DAMAGED AT ROWS 10, 11, 12, AND 14 AIRCRAFT LEFT. REPLACED AISLE EMERGENCY LIGHT HOUSING AT ROWS 10, 11, 12,  AND 14 PER CMM 25-22-52. OPERATIONS CHECK GOOD. THIS SDR IS FOR LIGHT HOUSING ROW 14. (SEE CONTROL AALA201807309040, AALA201807319002 AND AALA201807319003)
